# SDR DALA2016032302244

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS, 2 ROWS ABOVE AND BELOW BS ZFS=52 AT VERTICAL STABILIZER L/E REMOVABLE.  DUE TO EXCESSIVE WEAR ON THE UPPER COUNTERSINK THE L/E SKIN WAS REPAIRED AND THE LOWER SKIN WAS FOUND WITHIN LIMITS IAW SRM 55-03D, PAR 28, 27 AND DWG SG09550004. REV D.  THEREFORE WITHIN LIMITS IAW SRM 55-03D, PAR 27 AND DWG SG09550004. PERFORM DETAILED VISUAL INSPECTION INITIAL 3000 CYCLES, REPETITIVE 3,000 CYCLES AND CONTACT BOEING FOR APPROVALS IAW SRM 55-03D, PAR.28,27.
